• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Fina reaction again

M

Mr Pickels

Guest
Ok, you all know I had problems with Tren injections.... i think it was just an anxiety attack cuz it doesnt happen anymore. my friend shot 1cc tren and 1cc winny in the same pin... his symptoms were:

severe coughing that progressed to shortness of breath
shaking
blood in mucus
and when he scratched his head, there was blood coming from his scalp

strange as shit i know.... scared the shit out of him....

i know of the usual coughing fits but WTF is this?
 

weight77

New member
Registered
Joined
Jul 31, 2003
Messages
770
Are you sure this is AAS related..These symptons seem very serious and should be checkd out..Espically the blood in the mucus...
 

stomper1

New member
Registered
Joined
Nov 10, 2003
Messages
124
that's insane!
i know the cough is normal but never heard of anyone having those sides before......Damn!

sounds real bad so it can't good that's for sure
 

zilla

Member
Newbies
Joined
Mar 18, 2003
Messages
31
the truth about tren....

it's SOLVENT related.....
what are you using to convert?
 

Nssca

New member
Kilo Klub Member
Joined
Jun 5, 2002
Messages
1,571
When using tren from a well known tren supplier, I had shortness of breath(SOB) more than once. It was very alarming the first time it happened, thought I was going to pass out. :(
 

stomper1

New member
Registered
Joined
Nov 10, 2003
Messages
124
I have had that shortness of breath before and the cough(freakeds me out)...I made a personal choice about a year ago to give up tren for good. I love what it can do for appearence but the shit scares me. I figure there's always test and eq. can't beat the strength gains on tren though
 

tbonus

New member
Registered
Joined
Jun 14, 2002
Messages
614
I agree. Not a big tren fan anymore either. I've had that tingling in the scalp too. No blood in my mucas or on my head. That is some bad stuff. It sounds like it was the solvent that was used to make the tren. This was homemade stuff? Did you use a kit?
 

Swolecows

New member
Registered
Joined
Sep 14, 2003
Messages
149
I have used the homemade for 8 weeks with absolutely no sides whatsoever. If the sides are that bad for him, he should use something else.
 

BigMeaty

New member
Registered
Joined
Feb 4, 2003
Messages
85
I never had a problem with any tren you made in the past. Did you purchase a different kit? Has he used any of your tren before and get any type of reaction?

Personally, if I were him, Id give it one more shot, and if he has bad reactions again, then Id probably stay away from it. Perhaps you can find another person to try a shot of it and see if he has any problems.
 

A50#

Old School Moderator
Staff member
Moderator
Registered
Joined
Jun 20, 2002
Messages
2,499
Fina

The cough I have had before. I've found that injecting slowly minimizes the cough. As far as the bleeding scalp, and bloody mucus, now thats some serious stuff, I've never heard of that before. I'd probably toss it in the trash, and brew a new batch.
 
M

Mr Pickels

Guest
i'm using animals kit this time instead of a kit from Mr T.

nobody had any problems with Mr Ts kit. i only had an incident once with As brew but i think that was a panic attack. he quit using it now. coward :rolleyes:

i def. think it could be solvent related, however, i never used real tren, only homemade shit so i dont know what the other stuff feels like
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
Mr Pickels said:
i def. think it could be solvent related, however, i never used real tren, only homemade shit so i dont know what the other stuff feels like
If you get tren powder, you don't have to use a "conversion kit" - you can use a standard universal kit (I recommend KC's kits). This way, the "solvent" isn't an issue.

xcel
 

bgmke7

New member
Registered
Joined
Jun 11, 2002
Messages
189
i used to get the severe coughing when i used tren also.like everyone else i thought it was the tren.but im using enanthate right now(homebrewed)and i have been fine until this week.after shooting 6cc i started with the coughing(thought i was going to die)i knew i would be ok cause i had it happen several times before with the tren but none the less it scares the shit out of you.but my point is that when i used tren i wasnt using any solvent.i would just add the powder to oil and heat it up to dissolve it and sterilize it.the enanthate has ba and bb in it.so i dont think its a solvent issue i think it has to do with getting to close to the bloodstream.just my 2 cents.
later
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
I don't feel it's solvent related. I've used both the kits, and the last few times made my own from powder and BA/BB mixture like all my other injects and the cough hit with both. I think it's the drug itself.
 

BigMeaty

New member
Registered
Joined
Feb 4, 2003
Messages
85
If he quit using it, why dont you shoot one ml of it and see what happens to you.


Does anyone here think the bloody scalp can possibly be related?
 
M

Mr Pickels

Guest
BigMeaty said:
If he quit using it, why dont you shoot one ml of it and see what happens to you.


Does anyone here think the bloody scalp can possibly be related?
i've shot more than one ml of that same batch myself bro.. hahaha... many more....

yeah, i dunno.... maybe he scratched a zit open or something?
 

zephyr22

FOUNDING Member
Registered
Joined
Jun 14, 2002
Messages
692
I can answer both of these....

The cough can happen even with pharmceutical grade products. The solvents are usually the culprit. But however if a large vessel is next to where your injecting it quickly distributes the drug to the circulatory system which is connected to the pulmonary system(the lungs). The blood in the mucous is not to unusual for coughing hard causing small vessels around the alveoli in the lungs to bleed slightly. The scalp sounds like he scratched hard or a pimple was scratched. Later.
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
Re: I can answer both of these....

zephyr22 said:
The cough can happen even with pharmceutical grade products. The solvents are usually the culprit.
I disagree. Like i said earlier, I make all my own injects using the same BA/BB and oils for all of them, and the only one that has ever made me cough was fina. You never heard anything about coughing fits until fina became popular.
 

Staff online

Forum statistics

Total page views
501,550,072
Threads
123,293
Messages
2,345,519
Members
155,024
Latest member
Teamseshwaddles
Top